# SDR FDEA202111222970

- Difficulty date: November 22, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24290
- Aircraft time: 77,345 hours, 28,968 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Corroded
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND CORROSION ON UPPER  CHORD OF FLOOR BEAM AT STA 1681 LBL  40 TO RBL 40   UNDER SHEAR WEB THE FLOOR BEAM UPPER CHORD FWD FLANGE WAS REPAIRED WITH 2 ANGLES, 1 FILLER AND 1   STRAP P/N N918FD-NRC-N00352-01/-02/-03/-04 PER SRM 53-60-51, REPAIR 3, FIG. 201, DETAIL 1.   ALL PARTS INSTALLED USING FASTENERS PER SRM 51-40-02.  THIS REPAIR IS A CATEGOREY A REPAIR
